Translator Disclaimer
March 2012 Pareto Lévy measures and multivariate regular variation
Irmingard Eder, Claudia Klüppelberg
Author Affiliations +
Adv. in Appl. Probab. 44(1): 117-138 (March 2012). DOI: 10.1239/aap/1331216647

Abstract

We consider regular variation of a Lévy process X := (X_t)t≥0 in Rd with Lévy measure Π, emphasizing the dependence between jumps of its components. By transforming the one-dimensional marginal Lévy measures to those of a standard 1-stable Lévy process, we decouple the marginal Lévy measures from the dependence structure. The dependence between the jumps is modeled by a so-called Pareto Lévy measure, which is a natural standardization in the context of regular variation. We characterize multivariate regularly variation of X by its one-dimensional marginal Lévy measures and the Pareto Lévy measure. Moreover, we define upper and lower tail dependence coefficients for the Lévy measure, which also apply to the multivariate distributions of the process. Finally, we present graphical tools to visualize the dependence structure in terms of the spectral density and the tail integral for homogeneous and nonhomogeneous Pareto Lévy measures.

Citation

Download Citation

Irmingard Eder. Claudia Klüppelberg. "Pareto Lévy measures and multivariate regular variation." Adv. in Appl. Probab. 44 (1) 117 - 138, March 2012. https://doi.org/10.1239/aap/1331216647

Information

Published: March 2012
First available in Project Euclid: 8 March 2012

zbMATH: 1248.60052
MathSciNet: MR2951549
Digital Object Identifier: 10.1239/aap/1331216647

Subjects:
Primary: 60E07, 60G51, 60G52
Secondary: 60G70

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • March 2012
Back to Top